| Catalog Number |
256066 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 4 of 9.It was reported when using the bd veritor¿ plus analyzer, the user alleged one (1) false positive flu a patient result was obtained.No confirmatory testing was performed.The patient was prescribed tamiflu; however, it was reported the patient never started taking the medication due to notification from the provider.There were no health impact or consequences reported.
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for evaluation: yes d9.Returned to manufacturer on: 05-nov-2025 h3.Device eval by manufacturer? yes, investigation summary: the complaint alleges the bd veritor plus analyzer was having false positive flu a issue, which involved 9 patient samples (catalog number 256066, serial number (b)(6).Photos were provided showing the blank analyzer screen and serial number.A replacement analyzer was provided to the customer.Bd veritor plus analyzer was returned for investigation.Troubleshooting has been performed and found the analyzer identified a signal on the test strip.This was located in the region of interest for the flu a indication and as such it was reported as a positive test for flu a.The root cause is unknown.Thus, this complaint is confirmed.Device history record review for veritor plus analyzer, serial number (b)(6) was reviewed and nonconformances related to this failure mode were not revealed in manufacturing during final testing.The device was released conforming.Review of risk management files confirms there are no new or modified risks associated with this failure mode.Bd quality will continue to monitor for trends associated with the failure mode described in this complaint.
Event or Problem Description
Report 4 of 9 it was reported when using the bd veritor¿ plus analyzer, the user alleged one (1) false positive flu a patient result was obtained.No confirmatory testing was performed.The patient was prescribed tamiflu; however, it was reported the patient never started taking the medication due to notification from the provider.There were no health impact or consequences reported.